# SDR ABXA050016

- Difficulty date: January 5, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 59,713 hours, 55,952 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 59109629
- Condition: Damaged
- Location: Horzontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB JACKSCREW HAD DAMAGED THREAD NEAR THE SELF-LOCKING LOWER STOP NUT.  REPLACED JACKSCREW IAW DC-9 MM.
